# SDR ASAA0842619

- Difficulty date: January 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 312 BL 2L TO BL 11R HAS CORROSION AROUND SCREW HOLES.  FLOORBEAM REPAIRED WITH REPAIR PART.
